# SDR R61A201205240649

- Difficulty date: May 24, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 7,950 hours, 8,190 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 85517100106
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DENTS/DAMAGE TO RIGHT UPPER HORIZONTAL SKIN PANEL P/N 85517100-106.  BTAC MX REMOVED AND REPLACED THE RIGHT UPPER HORIZONTAL SKIN PANEL IAW Q400 SRM 51-42-05, 51-42-45, 51-40-15.  ALL WORK PERFORMED ON BTAC JOB 8416815 OP 5013.  A/C REMAINS IN TUS FOR A/C COMPLETION.
